# SDR T6FA2022050500001

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N422AJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45536
- Aircraft time: 3,104 hours, 2,276 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A, G, I

## Discrepancy

FROM PILOT: WHILE IN CRUISE AT FL430, WE HEARD A LOW GRINDING SOUND FROM THE PILOTS WEMAC VENTS.  WE CLOSED ONE VENT TO MUFFLE THE NOISE.  THIS WORKED FOR A FEW SECONDS.  THE SOUND GREW INCREASINGLY LOUDER.  MY EYES WENT TO THE PRESSURIZATION CONTROLLER.  IT STARTED TO JUMP FROM 000 TO 200 TO 400 AND BACKDOWN TO 200.  IT THEN JUMPED TO 700 AND I CALLED FOR MASKS ON EMERGENCY DESCENT.  THE CABIN CLIMBED RAPIDLY AND THE EMERGENCY PRESSURIZATION SYSTEM ENGAGED.  DECLARED EMERGENCY AND DIVERTED TO ATHENS, GA.  ESTIMATE 6-8 SECONDS FROM FIRST OBSERVATION TO EMERGENCY PRESSURIZATION.  PASSENGER O2 MASKS DEPLOYED.  RED CABIN ALTITUDE 10,000 FEET DISPLAYED.
